# SDR 2006UALA01831

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 30,016 hours, 11,400 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT FAILS 3 SVC EMERGENCY LIGHT TEST AT THE FWD LEFT UNIT AND AT THE AFT CABIN EPSU.  REPLACED FORWARD LEFT EPSU.  OPS CHECKED OK.  REPLACED AFT EPSU.  OPS CHECKED OK.
